# SDR QXEA9800147

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Rt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SPEED BRAKE INNER SKIN HAS DEEP CHAFE 24 INCHES FROM THE TRAILING EDGE AND 1.25 INCH DOWN FROM THE TOP EDGE.  REPAIR DOESN'T MATCH UPPER ROW, RIVETS NOT FLUSH.  GAP BETWEEN REPAIR AND SPEED BRAKE SKIN APPROX .015.  REPAIRED IAW EA 4-53-323.
